# SDR CA071026011

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26113
- Condition: Corroded
- Location: Bs 847-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION ON CAP STRIP BETWEEN BS 847 AND BS 947 RT SIDE AFT CARGO REPAIRED IAW CUSTOMER EA. (TC NR 20071026011)
